# SDR RAIA2019062760001

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 34,413 hours, 31,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 24033
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX MAIN DOOR CEILING AND GALLEY CEILING EMERGENCY LIGHTS (LIGHTS # 13 AND #8) ARE INOP.  REMOVED AND REPLACED BULBS. NO FIX   REMOVED AND REPLACED #1 EMERGENCY BATTERY SUPPLY. OPS CHECK GOOD.
